# SDR JJBA20251208019

- Difficulty date: November 26, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N14158
- Make and model: Emb EMB-145XR
- Aircraft serial: 145791
- Aircraft time: 49,605 hours, 32,092 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530628001
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER OMEGA BEAM CRACKED AT FRAME 28. REPAIR DOUBLER INSTALLED ON CTR FUSELAGE II CTR OMEGA BEAM, AT FR 28 INBD VERTICAL FLANGE.
